# SDR CA980706027

- Difficulty date: June 16, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Doug DC-9-32
- Engine: Pwa JT8D7A
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Condition: Failed
- Location: Cabin Pressure
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) ON CLIMB-OUT, AT 26,000 FEET, FLOW LIGHT ILLUMINATED, CABIN DIFFERENTIAL AT MAXIMUM 8 POUNDS PER SQUARE INCH.  LEVELED OFF AT 280 WITH CABIN ALTITUDE AT 4,000 ABOUT 1,400 BELOW SCHEDULE, NO STANDBY LIGHT ON.  SELECTED MANUAL TO REGAIN SCHEDULE, WHEN AUTOMATIC SELECTED IT TRIED TO DESCEND AGAIN, LANDED IN MANUAL.  MAINTENANCE CHANGED PRESSURIZATION CONTROL PANEL OUTFLOW VALVE ACTUATOR AND MOTOR.  SYSTEM CHECKED SERVICEABLE.
